# SDR SIMA20011391

- Difficulty date: May 8, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: S5367120500605
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-1 INSPECTION MAINTENANCE REPORTED A DENT IN THE LEFT SIDE OF THE FUSELAGE BETWEEN FRAMES 31 AND 32 AND STRINGERS 12 AND 13.  MAINTENANCE REPAIRED THE DENT IAW SRM 53-00-00 FIGURE 405.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
